Alert archive / Wisconsin / Small Craft Advisories in 2016
Small Craft Advisory 56, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Jun 27, 2016, 10:05 AM CDT. It took effect at Jun 27, 2016, 8:00 PM CDT. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Jun 27, 2016, 10:05 AM CDT (15:05 UTC)
- In effect from
- Jun 27, 2016, 8:00 PM CDT
- Expired
- Jun 28, 2016, 6:32 PM CDT
- In force
- 23 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
910 WHUS73 KMKX 271505 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1005 AM CDT MON JUN 27 2016 ...NORTH WINDS INCREASING THIS EVENING... .AS HIGH PRESSURE BUILDS TOWARD THE LAKE SUPERIOR AREA WINDS WILL BECOME NORTH WITH A PERIOD OF STRONG GUSTS PUSHING DOWN THE LAKE THIS EVENING. PERSISTENT NORTH TO NORTHEAST WINDS SHOULD BRING WAVES TO SMALL CRAFT ADVISORY LEVELS TUESDAY. LMZ643-644-272315- /O.NEW.KMKX.SC.Y.0056.160628T0100Z-160629T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 1005 AM CDT MON JUN 27 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 7 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 7 PM CDT TUESDAY. * WINDS: WINDS BECOMING NORTH AND INCREASING TO 15 TO 25 KNOTS DURING THE EVENING. * WAVES: WAVES INCREASING TO 3 TO 4 FEET TONIGHT AND 3 TO 5 FEET TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-272315- /O.NEW.KMKX.SC.Y.0056.160628T0300Z-160629T0000Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1005 AM CDT MON JUN 27 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 7 PM CDT TUESDAY. * WINDS: WINDS NORTH AND INCREASING TO 15 TO 25 KNOTS DURING THE LATE EVENING. * WAVES: WAVES INCREASING TO 3 TO 4 FEET TONIGHT AND 3 TO 5 FEET TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
6 follow-up statements
183 WHUS73 KMKX 272003 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 303 PM CDT MON JUN 27 2016 ...NORTH WINDS INCREASING THIS EVENING... .AS HIGH PRESSURE BUILDS TOWARD THE LAKE SUPERIOR AREA WINDS WILL BECOME NORTH WITH A PERIOD OF STRONG GUSTS PUSHING DOWN THE LAKE THIS EVENING INTO TUESDAY MORNING. THESE WINDS WILL BUILD HIGHER WAVES BY LATER TONIGHT. LMZ643-644-280415- /O.CON.KMKX.SC.Y.0056.160628T0100Z-160629T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 303 PM CDT MON JUN 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 7 PM CDT TUESDAY... * WINDS: NORTH AND INCREASING TO 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THIS EVENING INTO TUESDAY MORNING. * WAVES: BUILDING TO 3 TO 4 FEET TONIGHT AND 3 TO 5 FEET TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-280415- /O.CON.KMKX.SC.Y.0056.160628T0300Z-160629T0000Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 303 PM CDT MON JUN 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 PM CDT TUESDAY... * WINDS: NORTH AND INCREASING TO 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THIS EVENING INTO TUESDAY MORNING. * WAVES: WAVES BUILDING TO 3 TO 5 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
053 WHUS73 KMKX 280218 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 918 PM CDT MON JUN 27 2016 ...NORTHERLY WINDS INCREASING THIS EVENING... .AS HIGH PRESSURE BUILDS TOWARD THE LAKE SUPERIOR AREA...WINDS WILL BECOME NORTH TO NORTHEAST...WITH A PERIOD OF NORTHEAST WIND GUSTS AROUND 20 TO 25 KNOTS PUSHING DOWN THE LAKE THIS EVENING INTO EARLY TUESDAY MORNING. THESE WINDS WILL BUILD HIGHER WAVES BY LATER TONIGHT. LMZ643-644-281030- /O.CON.KMKX.SC.Y.0056.000000T0000Z-160629T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 918 PM CDT MON JUN 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT TUESDAY... * WINDS: NORTH TO NORTHEAST 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: BUILDING TO 3 TO 4 FEET TONIGHT AND 3 TO 5 FEET TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-281030- /O.CON.KMKX.SC.Y.0056.160628T0300Z-160629T0000Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 918 PM CDT MON JUN 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT TUESDAY... * WINDS: NORTH TO NORTHEAST 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: WAVES BUILDING TO 3 TO 5 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MG
361 WHUS73 KMKX 280838 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 338 AM CDT TUE JUN 28 2016 ...BREEZY NORTH WINDS TODAY... .BREEZY NORTH TO NORTHEAST WINDS ARE EXPECTED TODAY WITH A FEW GUSTS TO 25 KNOTS. THESE WINDS WILL CAUSE WAVES TO BUILD TO 3 TO 5 FEET FOR A TIME. THE WINDS AND WAVES WILL BEGIN TO SUBSIDE LATER THIS AFTERNOON AND EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT INTO THE EVENING. LMZ645-646-281645- /O.EXT.KMKX.SC.Y.0056.000000T0000Z-160629T0300Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 338 AM CDT TUE JUN 28 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING. * WINDS: NORTH TO NORTHEAST 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: WAVES BUILDING TO 3 TO 5 FEET TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-644-281645- /O.CON.KMKX.SC.Y.0056.000000T0000Z-160629T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 338 AM CDT TUE JUN 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS: NORTH TO NORTHEAST 10 TO 20 KNOTS WITH A FEW GUSTS TO 25 KNOTS. * WAVES: BUILDING TO 3 TO 5 FEET TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
387 WHUS73 KMKX 281408 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 908 AM CDT TUE JUN 28 2016 ...BREEZY NORTH WINDS TODAY... .BREEZY NORTH TO NORTHEAST WINDS ARE EXPECTED TODAY. THESE WINDS WILL CAUSE HIGH WAVES FOR A TIME. THE WINDS AND WAVES WILL BEGIN TO SUBSIDE LATER THIS AFTERNOON AND EVENING AS HIGH PRESSURE BUILDS INTO WISCONSIN. LMZ643-644-282215- /O.CON.KMKX.SC.Y.0056.000000T0000Z-160629T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 908 AM CDT TUE JUN 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS: NORTH TO NORTHEAST 10 TO 20 KNOTS WITH A FEW GUSTS TO 25 KNOTS. WINDS DIMINISHING LATE THIS AFTERNOON. * WAVES: 3 TO 5 FEET THEN DIMINISHING LATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-282215- /O.CON.KMKX.SC.Y.0056.000000T0000Z-160629T0300Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 908 AM CDT TUE JUN 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS: NORTH TO NORTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: WAVES 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
853 WHUS73 KMKX 282026 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 326 PM CDT TUE JUN 28 2016 ...BREEZY NORTHEAST WINDS THROUGH EARLY EVENING... .BREEZY NORTH TO NORTHEAST WINDS ARE EXPECTED THROUGH EARLY EVENING. THESE WINDS WILL CAUSE HIGH WAVES TO LINGER INTO THE EARLY EVENING. THE WINDS AND WAVES WILL BEGIN TO SUBSIDE LATER THIS EVENING AS HIGH PRESSURE MOVES INTO WISCONSIN. LMZ643-644-290000- /O.CON.KMKX.SC.Y.0056.000000T0000Z-160629T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 326 PM CDT TUE JUN 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS: NORTHEAST 15 TO 20 KNOTS WITH A FEW GUSTS TO 25 KNOTS. WINDS DIMINISHING EARLY THIS EVENING. * WAVES: 3 TO 5 FEET THEN DIMINISHING LATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-290300- /O.CON.KMKX.SC.Y.0056.000000T0000Z-160629T0300Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 326 PM CDT TUE JUN 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS: NORTH TO NORTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: WAVES 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
419 WHUS73 KMKX 282332 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 632 PM CDT TUE JUN 28 2016 ...LESSENING WINDS AND WAVES INTO THE EVENING HOURS... .LIGHTER WINDS AND DIMINISHING WAVE HEIGHTS WILL CONTINUE INTO THE EVENING HOURS AS HIGH PRESSURE APPROACHES FROM THE WEST. THUS THE SMALL CRAFT ADVISORY IS CANCELLED. LMZ645-646-290045- /O.CAN.KMKX.SC.Y.0056.000000T0000Z-160629T0300Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 632 PM CDT TUE JUN 28 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES WILL CONTINUE TO DIMINISH THIS EVENING AS HIGH PRESSURE APPROACHES FROM THE WEST. $$ LMZ643-644-290045- /O.CAN.KMKX.SC.Y.0056.000000T0000Z-160629T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 632 PM CDT TUE JUN 28 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES WILL CONTINUE TO DIMINISH THIS EVENING AS HIGH PRESSURE APPROACHES FROM THE WEST. $$ WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Jun 27, 2:26 AM CDT, 7 hours 39 minutes earlier.
Area forecast discussion, Jun 27, 2:26 AM CDT, 7 hours 39 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 226 AM CDT MON JUN 27 2016 .TODAY AND TONIGHT...Forecast Confidence Is High. Northwest winds will usher in a reinforcing shot of cooler air, beginning mainly in the afternoon. With that, will be an increase in clouds after a sunny morning. We should still be able to get into the mid 80s across far southern Wisconsin, upper 70s north of Milwaukee and Madison. A rather potent mid level short wave will pivot across the Wisconsin this evening, possibly bringing a few rain showers to the northeast portion of the forecast area from about 10 pm to 3 am tonight. Minor stuff with column moisture limited to around 6kft. .TUESDAY THROUGH WEDNESDAY NIGHT...Forecast Confidence Is High. Models are in good agreement with high pressure sliding slowly southeast across the region Tuesday into Wednesday. This should result in quiet weather. Clouds should move out of the east Tuesday morning. In addition, there may be more cumulus development on Wednesday than currently forecast, as area forecast soundings are showing very weak instability in the low levels. Otherwise, mostly clear skies are expected. Temperatures look to remain below normal on Tuesday, with onshore winds keeping 60s near Lake Michigan. Lower 70s seem reasonable well inland, per 925 mb temperature fields from models. Warmer air pushing into the area should bring highs closer to normal values for Wednesday, with lake breeze keeping lakeshore areas cooler. 500 mb flow remains northwesterly Tuesday into Wednesday night across the region. Some weak vorticity maxima should pass through at times. GFS appears to be the only model with QPF near the western counties Wednesday night. The others keep it further to the northwest, closer to the advancing cold front. Kept low POPs in the western counties Wednesday night for now, but dry look to most models suggest that this could be removed in later forecasts. .THURSDAY THROUGH SUNDAY...Forecast Confidence Is Medium. GFS/ECMWF are in better agreement with the timing of the cold frontal passage for Thursday into Thursday night. They bring it southeast toward the area Thursday, then across the area Thursday night. They differ somewhat with the placement of the 500 mb vorticity maximum during this time, with the GFS having more of it passing through the area Thursday night. Still, it appears that late Thursday into Thursday night will have the best shot at showers and thunderstorms with the front. Continued POPs in the forecast for this period. Northwest flow remains at 500 mb Friday into the upcoming holiday weekend. High pressure slowly shifts southeastward into the area during this time, which should bring quiet weather for most of this period. Temperatures look to be near seasonal normals, with lake breezes keeping lakeshore areas cooler in the afternoon hours. && .AVIATION/12Z TAFS/... Cooler air arriving on northwest winds this afternoon should bring a cloud deck with it. Cigs look to be around 3500-4500ft. They should arrive at the TAF sites around mid afternoon, then linger through late tonight, before exiting to the south Tuesday morning. && .MARINE... Northwest winds will gust as high as 20 knots at times through Tuesday, with lighter winds mid-week under high pressure. Waves are expected to remain below 4 feet over the next few days. && .MKX Watches/Warnings/Advisories... WI...None. LM...None. && TODAY/TONIGHT AND AVIATION/MARINE...Davis Tuesday THROUGH Sunday...Wood
Hazardous weather outlook, Jun 27, 2:46 AM CDT, 7 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 246 AM CDT MON JUN 27 2016 WIZ046-047-051-052-056>060-062>072-280800- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 246 AM CDT MON JUN 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS THURSDAY AS LOW PRESSURE MOVES THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-280800- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 246 AM CDT MON JUN 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NORTHWEST TO NORTH WINDS AND WAVES WILL APPROACH SMALL CRAFT ADVISORY LEVELS TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A SMALL CRAFT ADVISORY MAY BE NEEDED ON MONDAY DUE TO BRISK NORTH WINDS AND BUILDING WAVES BEHIND AND EXITING COLD FRONT. THERE IS A CHANCE OF THUNDERSTORMS THURSDAY AFTERNOON AND THURSDAY EVENING. WWW.WEATHER.GOV/MKX
Nearby
Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.